# SDR SWAA2014081330834

- Difficulty date: August 11, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 28,963 hours, 17,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141A5762U39
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT ANGLE CLIP CRACKED AT BS 886 LBL 13.  R & R CLIP IAW SRM.
